# SDR CALA2025102410478

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 72,862 hours, 32,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PERFORMING EMERGENCY LIGHTING TEST FOUND FAULTED (EPSU UNIT EMERG LEFT).  ATA 33-51-38. REMOVED AND REPLACED EPSU BATTERY LEFT REF AMM 33-51-38/401, OPS CHECK GOOD.
